Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 237–241 (Mi zvmmf6597)  

Scientific communications

A numerical method for solving steady-state problems of diffraction of electromagnetic waves by solids of revolution

A. K. Shatov

Moscow

Full text: PDF file (707 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 312–318

Bibliographic databases:

UDC: 517.9:535.4
MSC: 65Z05
Received: 12.05.1972

Citation: A. K. Shatov, “A numerical method for solving steady-state problems of diffraction of electromagnetic waves by solids of revolution”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 237–241; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 312–318

Citation in format AMSBIB
\Bibitem{Sha73}
\by A.~K.~Shatov
\paper A numerical method for solving steady-state problems of diffraction of electromagnetic waves by solids of revolution
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 237--241
\mathnet{http://mi.mathnet.ru/zvmmf6597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0315997}
\zmath{https://zbmath.org/?q=an:0246.65032}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 312--318
\crossref{https://doi.org/10.1016/0041-5553(74)90026-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6597
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:97
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021